MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 80/6 PCC

QUICK-SET PARADIGM; QUICK-SET 80/6 PCC
Model Number MMT-387
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that when the patient woke up, it was noticed that the tubing on the infusion set had a crack and it was noticed two days ago, as the patient felt rough on the tubing and it had cracks on two different places.Further, the patient was not moving a lot because of a broken hip.It did not feel like it was flexible and not rubbery unlike with the previous one before and was stiff and rough now.The patient had this issue with multiple infusion sets (2 out of 10 infusion set had this issue).The site location was on the patient's abdomen and the infusion set had been used for two days.The infusions were stored at the room temperature.Further, the there was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Currently, the patient's blood glucose level was 187 mg/dl.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key10604887
Report Number3003442380-2020-00409
Device Sequence Number19429582
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2023
Device Model NumberMMT-387
Device Lot Number5317475
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date09/30/2020
Patient Sequence Number1